# SDR AALA202503255658

- Difficulty date: March 5, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 44,964 hours, 18,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2L DOOR ESCAPE SLIDE EMERGENCY LIGHT IS INOPERATIVE. RELAMPED 2L DOOR ESCAPE SLIDE EMERGENCY LIGHT. PER B737NG AMM 33-51-04. PERFORMED SATISFACTORY OPERTIONAL CHECK OF 2L DOOR ESCAPE SLIDE EMERGENCY LIGHT. PER B737NG AMM 33-51-04.
